Couldn't find what you looking for?

TRY OUR SEARCH!

I had my baby 9 months ago, it was a regular vaginal delivery and she is exclusively breastfed.

After delivery I continued to bleed and/or spot for eight weeks and then I had a Merina IUD put in.

With the IUD in place I spotted for an additional 12 weeks, finally everything stopped. I started having complications with the IUD such as mood swings, complete loss of sex drive, uterine cramping and a heavy thick clear odorless discharge. Enough was enough, after six months I had the Merina removed.

I have had the IUD out for 6 weeks now and I am still experiencing a dark brown discharge just as I had after having the baby but I am yet to have a period.

I have no STD and my husband and I have not had unprotected since the IUD has been out.

Could this be a "side affect" of breastfeeding??

Has anyone else experienced something like this??

Thanks

Loading...

I got the Mirena IUD about 2 months ago. The first month was ok everything was normal, but of course I wasnt having sex either. The second month I had a light period for about 3 days and a coninuous spotting that is sometimes light red and most times brown. My doctor told me that sometimes when the Mirena is inserted it causes some bleeding that sort of just stays there. After awhile it gets discharged from the uterus which in turn causes the brown spotting. I have been spotting now for about 3 weeks and it is very uncomfortable... I am not sure if it is normal or not but I am having mine removed. The side effects are too much of a hassle for me. I hope this helps you.
Reply

Loading...

I have had the same problem with my mirena. The doctor's office told me not to worry about the severe sadness or anger I feel. They tried to tell me my body was still adjusting after six weeks of having the iud put in. I told them that I can't sit around having these symptoms hoping that my body will adjust and have an appointment to have it removed. I have also had the heavy dark brown bleeding that is totally different than what a normal cycle would yield.

I am not happy the Dr. office keeps trying to tell me not to worry about it. My body and my life is something that shouldn't be dismissed so lightly. We know our own bodies well enough to know when something isn't right. This has been a frustrating process to go through and I will seek other alternatives to and Mirena.

You are definately not alone!
Reply

Loading...

Some times IUDs initiate dark brown discharged. This happens when uterus tries to adjust to presence of a foreign body. This will stop after a few days.

Reply

Loading...


I had my IUD inserted 7 wks after I gave birth. 6 months later I have brown discharge for a few days each month for the next 4 months, now this month I have a heavy period which I have not had since the 6 wks post delivery. I am now seeing the doctor. I don't think I am pregnant but something is up.
Reply

Loading...

My Doc told me that this was actually a good sign. This was my body getting rid of old blood. This makes sense to me because the IUD is thinning out the uterine lining. She also told me to hang in there, it does get better.
Reply

Loading...